# SDR OZTA2015F00033

- Difficulty date: February 10, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N713AK
- Make and model: Hawbee 4000
- Aircraft serial: RC72
- Aircraft time: 453 hours, 225 cycles
- Engine: Pwc PW308A
- Engine time: 453 hours, 225 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 36210107
- Part serial: NGL103906
- Condition: Failed
- Location: Nlg
- Part time: 35 hours, 22 cycles
- Component: Landing Gear, Messier
- Component part number: 33000109
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW EXPERIENCED AN ABNORMAL GEAR EXTENSION.  WHEN THE GEAR WAS SELECTED DOWN THE NOSE GEAR DOORS OPENED AND THE NOSE GEAR DID NOT EXTEND. CREW DECLARED A MISS APPROACH AND HELD. CREW CYCLED GEAR 4 TIMES WITH NOSE GEAR NOT DEPLOYING.  EMERGENCY GEAR EXTENSION CHECKLIST INITIATED- GEAR DEPLOYED AND LOCKED SUCCESSFULLY. UNEVENTFUL LANDING. REPLACED FAILED LANDING GEAR CONTROL MANIFOLD WITH NEW. ACCOMPLISHED OPS CHECKS AND PERFORMED SEVERAL GEAR SWINGS WITH NO ABNORMALITIES NOTED.
